We present some results which show the rich and complicated structure of the solutions of the second order differential equation x'' + w(t)g(x) = 0 when the weight w(t) changes sign and g is sufficiently far from the linear case. New applications, motivated by recent studies on the superlinear Hill’s equation in [57, 58, 59], are then proposed for some asymptotically linear equations and for some sublinear equations with a sign-indefinite weight. Our results are based on a fixed point theorem for maps which satisfy a stretching condition along the paths on two-dimensional cells.
Scheda prodotto non validato
Scheda prodotto in fase di analisi da parte dello staff di validazione
|Titolo:||On the periodic boundary value problem and chaotic-like dynamics for nonlinear Hill's equations|
|Rivista:||ADVANCED NONLINEAR STUDIES|
|Citazione:||Papini, D., & Zanolin, F. (2004). On the periodic boundary value problem and chaotic-like dynamics for nonlinear Hill's equations. ADVANCED NONLINEAR STUDIES, 4(1), 71-91.|
|Appare nelle tipologie:||1.1 Articolo in rivista|